# SDR V0XD2017082901

- Difficulty date: August 24, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT RAIL FROM FS 581-677 HAS SIGNS OF CORROSION. REMOVED AND REPLACED RT FLOOR SEAT TRACK RAIL AT FS 581-677 IAW AMM 53-00-49.
